Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A ternary operation in distributive lattices


Authors: Garrett Birkhoff and S. A. Kiss
Journal: Bull. Amer. Math. Soc. 53 (1947), 749-752
DOI: https://doi.org/10.1090/S0002-9904-1947-08864-9
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 1 (1946), 61--63
MathSciNet review: 0021540
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940. MR 1959
  • 2. W. D. Duthie, Segments of ordered sets, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 1-14. MR 7032
  • 3. V. Glivenko, Géometrie des systèmes de choses normées, Amer. J. Math. vol. 58 (1936) pp. 799-828. MR 1507203
  • 4. V. Glivenko, Contribution à l'études des systèmes de choses normées, ibid. vol. 59 (1937) pp. 941-956. MR 1507294


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08864-9

American Mathematical Society